# SDR FDEA202308281512

- Difficulty date: August 28, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 110,661 hours, 22,863 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Stiffener
- Part number: ARB29187
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - LEADING EDGE COMPARTMENT LOWER SUPPORT STIFFENER AT STATION XOS 542   FOUND CRACK. LEFT WING - LEADING EDGE COMPARTMENT LOWER SUPPORT STIFFENER AT STATION XOS   542 REMOVED AND FABRICATED STIFFENER PER DOUGLAS DRAWING ARB2918 REVISION G.   INSTALLED FABRICATED FORMER PER MD-11 SRM 51-31-01-OG. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
